Next Article in Journal
Discrete q-Exponential Limit Order Cancellation Time Distribution
Next Article in Special Issue
Certain New Reverse Hölder- and Minkowski-Type Inequalities for Modified Unified Generalized Fractional Integral Operators with Extended Unified Mittag–Leffler Functions
Previous Article in Journal
New Estimates on Hermite–Hadamard Type Inequalities via Generalized Tempered Fractional Integrals for Convex Functions with Applications
Previous Article in Special Issue
Exploration of Hermite–Hadamard-Type Integral Inequalities for Twice Differentiable h-Convex Functions
 
 

Order Article Reprints

Journal: Fractal Fract., 2023
Volume: 7
Number: 580

Article: Certain Novel Fractional Integral Inequalities via Fuzzy Interval Valued Functions
Authors: by Miguel Vivas-Cortez, Rana Safdar Ali, Humira Saif, Mdi Begum Jeelani, Gauhar Rahman and Yasser Elmasry
Link: https://www.mdpi.com/2504-3110/7/8/580

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop